Well since I'm here i'll be the first to say definitely call your doctor. They're going to tell you that they cant give medical advice on here. If you need support with trying to get off anything then this is the place! I hope you find your answers
Hi Zak and welcome to the forum. I'm sorry you are experiencing these panic attacks. I don't think its a drug interaction. I think the panic attacks are from abruptly stopping the zoloft. All antidepressants need to be tapered to avoid this sort of thing. Take your regular dose of zoloft now, and make an appointment to see your psych doctor. He knows about the methadone, right? If not you should tell him. He will help you figure out what to do.
I'm so sorry to hear about your anxiety attacks. I haven't been on methadone in decades, but I do remember that it gave me odd and unpredictable anxiety attacks. Here at medhelp, most of us shoot for a goal of drug-free living, and many of us deal with anxiety on the road to getting there.
The best thing I can tell you is you are not alone. Not alone in your struggle with addiction and not alone in your anxiety. For me, when I removed the drugs, the anxiety eventually went away. Is that an option for you? We help people get and stay drug-free here every single day. I can tell you that I have never, even for a second, regretted putting down the drugs.
Can you tell us more? The more details you van provide us (your age, length of time on the drugs, other health issues) the better we will be able to help you.
In the meantime, I wonder if you've tried discussing this with your doctors? They may have helpful insight, beyond just adding more drugs. Rest assured, though, you are not the only person to wrestle with major anxiety while taking methadone.
Stick around, read other posts and try to let us help you.
Well it's defintly been very difficult I'm just afraid it will kill me eventually it really scares me to feel like I'm going to die every single day.. But I just really need to figure out why I'm having so many problems like I have asthma they gave me an inhaler when I went to the hospital over this situation and a monitor to wear home for 24 hours to check my heart. I also have been having to take steroids to clear up my weizing an ongoing struggle since I was 18.
No honey, it wont kill you and what doesn't kill you makes you stronger. If you haven't done so already, take one zoloft and call the prescribing doctor to make an appt. If he is out of the picture, find a new one asap. You will need to be honest about the methadone.
I'm afraid to take the zoloft it's like real scary that feeling.
I took Methadone that was prescribed for 12 yrs after the oxys and hydos!
I went c/t from that med with 2 other ones over 3yrs ago. The METHADONE will differently Suppress your Respiratory and if you are taking 80mg in one shot..Wow that is a big does at once.
Do talk with the Dr about this and maybe you can cut that back and take a smaller mg throughout the day..Stretch it out!
My New DR told me that he does NOT prescribe Methadone to older people or anybody because of this reason.
Talk with the DOC!
I wish you all the best and we are here if you would like to come off these meds too! Be Safe!
Hello and welcome.
Ms.d he was having difficulty when he was on the zoloft.
Zack I too believe the methadone could be causing your respiratory
Issues. You had asthma since you were a child?
Even before starting methadone?
How long have you been on methadone?
What dose did you start at?
Have you considered tapering off the methadone?
Why are you on methadone?
For opiate maintenance or pain management?
How old are you?
Sorry for so many questions. Just trying to understand better.
How long were you on the Zoloft? Because whether or not he was having issues with it if he was on it for an extended period of time,part of this could be w/d's from the Zoloft. Paired with (I wouldn't say really high dose,because my little sister is on 170ml and she's only 120 pounds. That's a high dose) the methadone and then some anxiety ontop of all that. Deff get in and see your doctor hun. You need to get to the root of this issu asap!!! no one deserves to live in fear that they're going to die. I know when I'd take to much oxycodone in a day I couldn't breath. It felt like an elephant was sitting on my chest and no matter how hard I tried I couldn't catch my breath. Which will in turn cause a panic attact. Please go see your doctor. Xox krissy